Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

How to get opinion on weak erection and medicines related to it ?

I have a problem of weak and most of time no erection in age of 28. I consulted a sexologist in Lahore Pakistan. He treated me for 10 weeks. During this treatment he also asked me to do masturbate after every two days. which I did. During his treatment I did sex with my girlfriend 3 times. During sex I get full erection and my ejaculation time was almost 45-50 minutes. After his treatment I am more ill. I did not get erection on morning or night, during masturbation , with my girlfriend. I then contacted a homeo dr in Lahore. He checked me and said that I have sexual weakness. I remained under his treatment for more than a year but cannot satisfied. Now 2 months before I consulted a qualified psycho-sexologist Dr Haris Burki in Lahore. On first visit he advised me to go for medical examination. Detail of my Medical exam is as under: P.S.A 0.871 normal value 4 H.B.A 1C 5.6% normal value 4.2-6.2 Prolactin 6.5 normal value 1-18 DHEA SO4 217.5 normal value 80-560 Free Testosterone 0.23ng/dl normal value 0.3 - 1.9 FSH 2.6 See Dr LH 5.1 See Dr As can be verified from my above tests, I have low Free Testosterone. Dr told me that I have a very low level and my erection problem is also due to this low level. After This Dr suggested me following doze: Tab Proviron (2 + 2) Tab Stablon (1 + 1+ 1) Cap Romega (1 + 1) Cap Actitone (1 after breakfast) Cap Fertile-S (1 + 1) Tab Clomid (1 in night) Tab Folic Acid (1+2) Tab Bevidox (2+2) I am using these medicines since last 2 months. I am not feeling any improvement in my erectile function. I am very much tense due to my erection problem. Please guide me whether I will be cured? Is my Dr doze is good for my treatment? Please give me your advise. Thanks
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dece,

Welcome here on hcm.
You are, at a correct doctor's hand.
Follow his advice.
You are suffering from testosterone hormone deficiency.
You have to supplement it from outside of your body.
There is no way to promote its production in the body.
So you have to take them as far as needed under the clinical supervision of a doctor.

Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor